# SDR SWAA001141

- Difficulty date: June 21, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N347SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24374
- Aircraft time: 37,586 hours, 36,352 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 6547953
- Condition: Open
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, P
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK.  ACFT WOULD NOT PRESSURIZED AFTER TAKE-OFF.        FOUND AFT CARGO DOOR PARTIALLY OPENED. OPERATED DOOR.  OPS CHECK GOOD.
